Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Cold, cough, difficulty breathing, mucus discharge, green stools. Pneumonia or bronchitis?

I had a cold about two weeks ago. I took Zrytec-D only. I still cough from time to time, but it also seems harder to breathe somewhat. When I cough, it is a clear substance, sometimes mucas like. At the beginning though, it was yellow and green. In addition to this, I have had 3 stools that were green and no, I haven t been eating alot of green items like lettuce and so forth to cause this. Can I have pneumonia or bronchitis?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Emergency Medicine Specialist 's  Response
Hi Enlowsr,
Thanks for writing your query.
Zyrtec D contains cetrizine and pseudoephedrine which helps in treating some symptoms of sore throat.
If you are having breathing problem along with productive cough, you should get yourself examined and take bronchodilator/ cough expectorant syrup under medical supervision.
Steam inhalation will also help in clearing of the chest from the sputum.
Bile, which is green in colour, is secreted by the gall bladder into the intestine. It contains a pigment which gives the brown colour of the stool. If the bowel transit time is less, the colour from green to brown has not been changed and the stool appears green. This can be seen in diarrhoea.
I hope this is helpful to you.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor